# SDR JIKA2014093002

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 25,466 hours, 22,106 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EN ROUTE PILOT NOTICED THE RT OVERHEAT CB POPPED & WOULD NOT RESET.  PILOT PERFORMED PRECAUTIONARY PROCEDURES & PERFORM IN FLIGHT SHUTDOWN OF RT ENG & ENG SECURING CHECKLIST ITEMS.  PILOT DECLARED AN EMER & LANDED AT WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED RT WING OVERHEAT WIRE BROKEN AT PIN 8 ON CONNECTOR ON MAIN ANNUNCIATOR PANEL.  REPAIRED WIRE IAW WIRING MANUAL & PERFORMED OPERATIONAL CHECK FLIGHT.  SYS CHECKS WERE NORMAL.
